# SDR ASAA1058421

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 16,575 hours, 4,867 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: 4419215
- Part serial: CUC13861
- Condition: Dirty
- Location: Apu
- Part time: 4,848 hours, 3,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED START ON APU AT 2305 Z (PRE FLIGHT) DID NOT START AND FAULT LIGHT APPEARED.  INSPECTED AND CLEANED CONNECTOR FOR APU FCU.  RE-INSTALLED CONNECTOR.  INITIATED START FOR APU START NORMAL.  APPLIED ELECTRICAL AND AIR LOAD OPS NORMAL.  INITIATED SEVERAL MORE STARTS ALL NORMAL.  WORK PERFORMED IAW AMM 49 60 00 FAULT ISOLATION MANUAL.  APU GROUND OPS VERIFICATION GOOD.
